American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Ehtibar N. Dzhafarov and Janne V. Kujala. Order-distance and other metric-like functions on jointly distributed random variables. Proc. Amer. Math. Soc. 141 (2013) 3291-3301.
Abstract, references, and article information   
View Article: PDF

[2] Dmitry N. Kozlov. The threshold function for vanishing of the top homology group of random $d$-complexes. Proc. Amer. Math. Soc. 138 (2010) 4517-4527. MR 2680076.
Abstract, references, and article information   
View Article: PDF

[3] Peter Friz and Harald Oberhauser. A generalized Fernique theorem and applications. Proc. Amer. Math. Soc. 138 (2010) 3679-3688. MR 2661566.
Abstract, references, and article information   
View Article: PDF

[4] Lewis Bowen. Couplings of uniform spanning forests. Proc. Amer. Math. Soc. 132 (2004) 2151-2158. MR 2053989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christophe Pittet and Laurent Saloff-Coste. Random walks on abelian-by-cyclic groups. Proc. Amer. Math. Soc. 131 (2003) 1071-1079. MR 1948097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ana Colubi, J. S. Domínguez-Menchero, Miguel López-Díaz and Dan Ralescu. A $D_E[0,1]$ representation of random upper semicontinuous functions. Proc. Amer. Math. Soc. 130 (2002) 3237-3242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kok-Keong Tan and Xian-Zhi Yuan. On deterministic and random fixed points . Proc. Amer. Math. Soc. 119 (1993) 849-856. MR 1169051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David Ross. Compact measures have Loeb preimages . Proc. Amer. Math. Soc. 115 (1992) 365-370. MR 1079898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ewa Hensz. The Ces\`aro means and strong laws of large numbers for orthogonal sequences in von Neumann algebras . Proc. Amer. Math. Soc. 110 (1990) 939-945. MR 1028285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Juan A. Cuesta and Carlos Matrán. Asymptotic behavior of $p$-predictions for vector valued random variables . Proc. Amer. Math. Soc. 100 (1987) 716-720. MR 894443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. C. Bagchi and B. V. Rao. Continuous functions on the space of probabilities . Proc. Amer. Math. Soc. 95 (1985) 474-475. MR 806090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Mukherjea and N. A. Tserpes. Bilateral random walks on compact semigroups . Proc. Amer. Math. Soc. 47 (1975) 457-466. MR 0423459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1